-
1
-
-
26844555937
-
The eigenfunctions of the Laplacian do not concentrate on sets of small topological entropy
-
preprint june
-
N. Anantharaman, The eigenfunctions of the Laplacian do not concentrate on sets of small topological entropy, preprint june 2004.
-
(2004)
-
-
Anantharaman, N.1
-
2
-
-
33749006401
-
-
private communication, march
-
N. Anantharaman, private communication, march 2005.
-
(2005)
-
-
Anantharaman, N.1
-
3
-
-
0041972697
-
Ruelle-Perron-Frobenius spectrum for Anosov maps
-
M. Blank, G. Keller, C. Liverani, Ruelle-Perron-Frobenius spectrum for Anosov maps, Nonlinearity 15, no. 6, 1905-1973 (2002).
-
(2002)
Nonlinearity
, vol.15
, Issue.6
, pp. 1905-1973
-
-
Blank, M.1
Keller, G.2
Liverani, C.3
-
4
-
-
33749024836
-
Long time propagation and control on scarring for perturbed quantized hyperbolic toral automorphisms
-
mp_arc 04-305 to appear
-
J. M. Bouclet, S. De Bièvre, Long time propagation and control on scarring for perturbed quantized hyperbolic toral automorphisms, mp_arc 04-305, Annales H. Poincaré, to appear.
-
Annales H. Poincaré
-
-
Bouclet, J.M.1
De Bièvre, S.2
-
5
-
-
0001920949
-
Equipartition of the eigenfunctions of quantized ergodic maps on the torus
-
A. Bouzouina, S De Biévre, Equipartition of the eigenfunctions of quantized ergodic maps on the torus, Comm. Math. Phys. 178, 83-105 (1996).
-
(1996)
Comm. Math. Phys.
, vol.178
, pp. 83-105
-
-
Bouzouina, A.1
De Bièvre, S.2
-
6
-
-
0032039822
-
Equidistribution des valeurs propres et ergodicité semi-classique de symplectomorphismes du tore quantifiés
-
A. Bouzouina, S. De Bièvre, Equidistribution des valeurs propres et ergodicité semi-classique de symplectomorphismes du tore quantifiés, C. R. Acad. Sci. Paris, Série I t.326, 1021-1024 (1998).
-
(1998)
C. R. Acad. Sci. Paris, Série I
, vol.326
, pp. 1021-1024
-
-
Bouzouina, A.1
De Bièvre, S.2
-
7
-
-
11244271621
-
A lower bound for periods of matrices
-
P. Corvaja, Z. Rudnick, U. Zannier, A lower bound for periods of matrices, Comm. Math. Phys. 252, 1-3, 535-541 (2004).
-
(2004)
Comm. Math. Phys.
, vol.252
, Issue.1-3
, pp. 535-541
-
-
Corvaja, P.1
Rudnick, Z.2
Zannier, U.3
-
8
-
-
0034178794
-
Exponential mixing and lnh time scales in quantized hyperbolic maps on the torus
-
F. Bonecchi, S. De Bièvre, Exponential mixing and lnh time scales in quantized hyperbolic maps on the torus, Comm. Math. Phys. 211, 659-686 (2000).
-
(2000)
Comm. Math. Phys.
, vol.211
, pp. 659-686
-
-
Bonecchi, F.1
De Bièvre, S.2
-
9
-
-
0037534326
-
Controlling strong scarring for quantized ergodic toral automorphisms
-
F. Bonecchi, S. De Bièvre, Controlling strong scarring for quantized ergodic toral automorphisms, Duke Math. J, Vol. 117, No. 3, 571-587 (2003).
-
(2003)
Duke Math. J
, vol.117
, Issue.3
, pp. 571-587
-
-
Bonecchi, F.1
De Bièvre, S.2
-
10
-
-
26844483650
-
Controlling strong scarring for quantized ergodic toral automorphisms
-
Section 5, mp arc 02-81
-
F. Bonecchi, S. De Bi èvre, Controlling strong scarring for quantized ergodic toral automorphisms, Section 5, mp arc 02-81 (2002).
-
(2002)
-
-
Bonecchi, F.1
De Bièvre, S.2
-
11
-
-
0038741639
-
Quantum chaos: A brief first visit
-
mp_arc 01-207
-
S. De Bièvre, Quantum chaos: A brief first visit, mp_arc 01-207, Contemporary Mathematics 289, 161-218 (2001).
-
(2001)
Contemporary Mathematics
, vol.289
, pp. 161-218
-
-
De Bièvre, S.1
-
12
-
-
0002218395
-
Egorov Theorems and equipartition of eigenfunctions for quantized sawtooth and Baker maps on the torus
-
mp_arc 96-210
-
S. De Bièvre, M. Degli Esposti, Egorov Theorems and equipartition of eigenfunctions for quantized sawtooth and Baker maps on the torus, mp_arc 96-210, Ann. Inst. H. Poincaré 69, 1, 1-30 (1998).
-
(1998)
Ann. Inst. H. Poincaré
, vol.69
, Issue.1
, pp. 1-30
-
-
De Bièvre, S.1
Degli Esposti, M.2
-
13
-
-
0000390289
-
Stochastic properties of the quantum Arnold cat in the classical limit
-
M. Degli Esposti, S. Graffi, S. Isola, Stochastic properties of the quantum Arnold cat in the classical limit, Commun. Math. Phys. 167, 471-509 (1995).
-
(1995)
Commun. Math. Phys.
, vol.167
, pp. 471-509
-
-
Degli Esposti, M.1
Graffi, S.2
Isola, S.3
-
15
-
-
0042417242
-
Scarred eigenstates for quantum cats of minimal periods
-
F. Faure, S. Nonnenmacher, S. De Bièvre, Scarred eigenstates for quantum cats of minimal periods, Commun. Math. Phys. 239, 449-492 (2003).
-
(2003)
Commun. Math. Phys.
, vol.239
, pp. 449-492
-
-
Faure, F.1
Nonnenmacher, S.2
De Bièvre, S.3
-
16
-
-
1542718367
-
On the maximal scarring for quantum cat map eigenstates
-
F. Faure, S. Nonnenmacher, On the maximal scarring for quantum cat map eigenstates, Commun. Math. Phys. 245, 201-214 (2004).
-
(2004)
Commun. Math. Phys.
, vol.245
, pp. 201-214
-
-
Faure, F.1
Nonnenmacher, S.2
-
18
-
-
84956071876
-
Quantization of linear maps-Fresnel diffraction by a periodic grating
-
J.H. Hannay, M.V. Berry, Quantization of linear maps-Fresnel diffraction by a periodic grating, Physica D 1, 267-290 (1980).
-
(1980)
Physica D
, vol.1
, pp. 267-290
-
-
Hannay, J.H.1
Berry, M.V.2
-
19
-
-
18444380929
-
Bound-state eigenfunctions of classically chaotic hamiltonian systems: Scars of periodic orbits
-
E.J. Heller, Bound-state eigenfunctions of classically chaotic hamiltonian systems: Scars of periodic orbits, Phys. Rev. Lett. 53, 16, 1515-1518 (1984).
-
(1984)
Phys. Rev. Lett.
, vol.53
, Issue.16
, pp. 1515-1518
-
-
Heller, E.J.1
-
20
-
-
0000370409
-
Asymptotic properties of the periodic orbits of the cat maps
-
J.P. Keating, Asymptotic properties of the periodic orbits of the cat maps, Nonlinearity 4, 277-307 (1990).
-
(1990)
Nonlinearity
, vol.4
, pp. 277-307
-
-
Keating, J.P.1
-
21
-
-
0034179090
-
Pseudo-symmetries of Anosov maps and Spectral statistics
-
J.P. Keating, F. Mezzadri, Pseudo-symmetries of Anosov maps and Spectral statistics, Nonlinearity 13, 747-775 (2000).
-
(2000)
Nonlinearity
, vol.13
, pp. 747-775
-
-
Keating, J.P.1
Mezzadri, F.2
-
22
-
-
0002273985
-
Hecke theory and equidistribution for the quantization of linear maps of the torus
-
P. Kurlberg, Z. Rudnick, Hecke theory and equidistribution for the quantization of linear maps of the torus, Duke Math. J. 103, 1, 47-77 (2000).
-
(2000)
Duke Math. J.
, vol.103
, Issue.1
, pp. 47-77
-
-
Kurlberg, P.1
Rudnick, Z.2
-
23
-
-
0035536274
-
On quantum ergodicity for linear maps of the torus
-
P. Kurlberg, Z. Rudnick, On quantum ergodicity for linear maps of the torus, Comm. Math. Phys. 222, 1, 201-227 (2001).
-
(2001)
Comm. Math. Phys.
, vol.222
, Issue.1
, pp. 201-227
-
-
Kurlberg, P.1
Rudnick, Z.2
-
24
-
-
84871173223
-
Invariant measures and arithmetic quantum unique ergodicity
-
to appear
-
E. Lindenstrauss, Invariant measures and arithmetic quantum unique ergodicity, Annals of Math., to appear.
-
Annals of Math.
-
-
Lindenstrauss, E.1
-
25
-
-
11844298351
-
Weyl's law and quantum ergodicity for maps with divided phase space
-
mp_arc 04-122
-
J. Marklof, S. O'Keefe, Weyl's law and quantum ergodicity for maps with divided phase space, mp_arc 04-122, Nonlinearity 18, 277-304 (2005).
-
(2005)
Nonlinearity
, vol.18
, pp. 277-304
-
-
Marklof, J.1
O'Keefe, S.2
-
26
-
-
79951804475
-
Quantum ergodicity and mixing of eigenfunctions
-
math-ph/0503026, preprint to appear
-
S. Zelditch, Quantum ergodicity and mixing of eigenfunctions, math-ph/ 0503026, preprint (2005), Elsevier Encyclopedia of Mathematical Physics, to appear.
-
(2005)
Elsevier Encyclopedia of Mathematical Physics
-
-
Zelditch, S.1
|